Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Peano curves in function algebras


Author: Larry Q. Eifler
Journal: Proc. Amer. Math. Soc. 32 (1972), 537-538
MSC: Primary 46J10
MathSciNet review: 0296698
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short proof of the following result which was obtained by Pełczyński. If X is an uncountable, compact metric space and if A is a function algebra on X, then there exists f in A such that $ f(X)$ has interior in the plane.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0296698-4
Keywords: Function algebras
Article copyright: © Copyright 1972 American Mathematical Society